my husband is coming home from deployment in about 2.5 months. i am supposed to start "sunday start" with my bc pills today. i have counted ahead and i see that i will be on my period when he comes home. yes, it's silly but you understand the need to not want to be on your period when your husband comes home if you've ever dealt with deployment. anyway if i start the pills two weeks from now (mid cycle) will my period be delayed and then be in sync with the pills? he isn't due home until may so i have time if it will take 1-2 cycles to even out...
Answer by SusanD at 2:32 PM on Mar. 1, 2009
Answer by admckenzie at 2:46 PM on Mar. 1, 2009
Answer by SusanD at 3:14 PM on Mar. 1, 2009
Answer by pinkbubbles79 at 4:48 PM on Mar. 1, 2009
Next question in Health
Puss pockets in throat and negative strep test...what could it be?
Next question overall
Would you let your daughter who is a freshman go to a senior prom?